# SDR IPXA12M73827

- Difficulty date: May 17, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA74381
- Condition: Corroded
- Location: Bs 1848 L48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORROSION ON SPLICE OF LONGERON 48L BETWEEN TRANSVERSE FRAME STA 1848 AND 1853.  REPAIRED LONGERON 48 BETWEEN TRANSVERSE FRAME STA 1841-1853 BY PART REPLACEMENT REF SRM 51-33-01, PARA 8, PG 30 AND DWGS NGA6314 AND AGA7438.
